# SDR KNNA200300001

- Difficulty date: February 24, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,001 hours, 37,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AT MAINT. BASE FOR "A3" CHECK COMPLIANCE.  IN C/W TASK CARD A-07A A 1.8 INCH CRACK WAS FOUND IN EXTERIOR FUSELAGE SKIN AT LT BS 757 BELOW STR 17.  A NON-ROUTINE T030446 AND ACO 035313R00 WAS ISSUED TO DOCUMENT SRM REPAIR CH 53-30-3 FIG 25. CRACK IN SKIN AREA WAS REMOVED. A FILLER AND DOUBLER WAS INSTALLED.
